# SDR AMCR201005

- Difficulty date: June 10, 2010
- Submitted: June 10, 2010
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N706VA
- Make and model: Gulstm GIVG400
- Aircraft serial: 1528
- Aircraft time: 2,270 hours, 1,088 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Elbow
- Part number: MS21908D6
- Condition: Cracked
- Location: Fuel System
- Part time: 2,270 hours, 1,088 cycles
- Component: Shutoff Valve
- Component part number: AV1A1614
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PILOT'S POST-FUELING WALKAROUND INSPECTION, FUEL WAS OBSERVED DRIPPING FROM THE WHEEL WELL KEEL BEAM AREA.  MX FOUND A CRACKED ALUMINUM ELBOW ON THE APU FUEL SHUTOFF VALVE LOCATED IN THE WHEEL WELL.  CRACK WAS LOCATED ON THE SHORT LEG OF THE ELBOW EXTENDING FROM THE END OF THE OPENING DOWN TO INNER SHOULDER.  THIS WAS AN ORIGINAL FACTORY INSTALLATION. RECOMMEND MFG USE STEEL FITTINGS FOR FLAMMABLE FLUID LINES.
